Thank you for your question. A photo would help to examine your concerns. It could be that your Botox treatment caused your muscles under the eyes to relax too much. This may allow some of the fatty tissue to bulge out against less resistance. It could also be that you have malar edema under the eyes which may have needed to contractile ability of the muscles to help clear the fluid from the under eye region.
It is possible that they placed Botox directly under the lower eyelid which would cause this type of festooning. Unfortunately it can take weeks for this puffiness to subside. I would recommend you consult a board certified dermatologist with experience with Botox and other cosmetic injections.
It is unusual for puffiness of the eyes to persist after Botox injections. Did you have fillers injected? Make sure that you keep a log of the products used, the areas treated, and the dates you were injected. It will help to schedule a follow-up appointment with your physician to discuss your concerns. Good luck!
Puffiness after Botox around the eyes
It is possible to get a puffy appearance in the lower lids after Botox injections. The ideal Botox dosage and injection patterns will vary from patient to patient. I strongly suggest you be treated by an experienced injector
Botox works by relaxing muscles. It can be very effective in the wrinkles next to the eyes called the crow's feet. The muscle around the eye is continuous. If the Botox diffused or if the injection was extended below the eye then it could relax more of the muscle than desired. Without the action of that part of the muscle keeping the lower eyelid tight it can make the entire area puffy. This will wear off as the Botox wears off which usually takes about 3 months.
I hope this helps and good luck.
Botox treats wrinkles by relaxing the muscles that form them when they contract. That being said, sometimes injections of Botox to the crows feet can cause the muscle under the eye to relax as well. When this muscle relaxes, it allows the normal fat around the eyes to bulge forward, causing the puffy appearance. The bad news is that there is not much you can do about it right now. The good news is that Botox results wear off in a few months, and when it does, your previous appearance will be restored. Hope this helps!
Occasionally, botox can relax the muscle around the eyes too much, to where it sags. This should wear off in time. Unfortunately, there is nothing you can do to speed the recovery.
Sorry to hear this. I would suggest you post a picture in order to evaluate which muscles have been affected. Your experience is not a common complication with botox, I would suggest visiting with your injector and reviewing what was done during your medical visit.
Posting picture would have helped answering your question more specifically. I think that the safe thing to do in this case would be to consult the physician that injected your Botox for evaluation.
Hope this helps,
Unfortunately you have not posted any pictures for us to evaluate. Did you have the procedure done by a qualified physician? do you know if it was really Botox? was this the first time you had this treatment?